Ezy Pharmacy

CODRAL Relief 6 Signs Capsules 16s

$16.99
Effectively relieves 6 cold & flu symptoms:
  •     Headaches
  •     Fever
  •     Body aches & pain
  •     Blocked Nose & Runny nose
  •     Sore Throat
  •     Chesty cough

Ingredients

Each capsule contains:

Paracetamol 500mg
 Paracetamol is an analgesic that is thought to inhibit a pain-transmitting enzyme produced in the brain. Paracetamol works to relieve headaches and other body aches and pains. Paracetamol also helps reduce fever .

Guaiphenesin 100mg
 Guaiphenesin is used for the relief of a mucus cough. It works by thinning the mucus to loosen chest congestion which helps to cough it up and get it off your chest.

Phenylephrine Hydrochloride 6.1mg
 Phenylephrine helps to relieve blocked and runny noses.

Warnings

This medicine should not be taken for longer than a few days in adults, or 48 hours in children, except on medical advice.
 
Warnings:

  •     Keep out of reach of children.
  •     Store below 25°C.
  •      If symptoms persist, see your doctor.
  •     Phenylephrine may cause sleeplessness in some people.
  •     Keep to recommended dose. If an overdose is taken or suspected, ring the Poisons Information Centre (New Zealand 0800 764 766) or go to a hospital straight away even if you feel well because of the risk of delayed serious liver damage.
  •     NOT for children under 12 years
  •     Do NOT use if you have taken paracetamol
  •     Do NOT use if carton seal is broken or missing or if capsule foil is broken
  •     Ask your doctor before use:
  •     If you have high blood pressure
  •     If you are taking antidepressants
  •     If you have heart problems
  •     If you are pregnant
  •     If you are taking any other medicines to treat cough and cold

Recently viewed